# SDR HNAA2009012700030

- Difficulty date: January 26, 2009
- Submitted: January 27, 2009
- Operation: Air carrier
- Aircraft: N980HA
- Make and model: Dhav DHC8102
- Aircraft serial: 376
- Aircraft time: 33,916 hours, 36,907 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING WORK ON A DIFFERENT PROBLEM ON THE ACFT, THE FLIGHT ATTENDANT REPORTED AN ELECTRICAL ODOR IN THE AREA OF THE WARDROBE.  MX INSPECTED THE AVIONICS COMPARTMENT AND THE WARDROBE AREAS AND FOUND NO SIGNS OF ELECTRICAL DEFECTS OR ODORS.
